# SDR AALA200801632

- Difficulty date: June 16, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 69,599 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT AFT LT DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT AFT LT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
